# SDR FDEA200901120151

- Difficulty date: January 12, 2009
- Submitted: January 12, 2009
- Operation: Air carrier
- Aircraft: N810FD
- Make and model: Airbus A310-324
- Aircraft serial: 452
- Aircraft time: 31,762 hours, 9,141 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: FXA572600722
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TIP RIB WY489 CRACKED REMOVED CRACKED RIB WY489.0 IAW SRM 51-40-21.  FABRICATED NEW RIB ON TRAVELER NR T8/773917, BATCH NR 436186A1.  INSTALLED RIB IAW SRM 51-40-21, AND 57-30-11.
